Radial limits of partial theta and similar series
Kurşungöz, Kağan (2017) Radial limits of partial theta and similar series. Ramanujan Journal, 43 (1). pp. 95-112. ISSN 1382-4090 (Print) 1572-9303 (Online)
This is the latest version of this item.
Official URL: http://dx.doi.org/10.1007/s11139-016-9774-4
We study unilateral series in a single variable q where its exponent is an unbounded increasing function, and the coefficients are periodic. Such series converge inside the unit disk. Quadratic polynomials in the exponent correspond to partial theta series. We compute limits of those series as the variable tends radially to a root of unity. The proofs use ideas from the q-integral and are elementary.
Available Versions of this Item
Repository Staff Only: item control page